1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »
Color
Background color
Background image
Border Color
Font Type
Font Size
  1. I am having awful problems controlling my blood sugars. Ever since a blip when my sugars went into hypo ie (0.6). Ended up in hospital for a week where they starved me for a week, only drinking water. Gave Clexane (blood thinner) daily for a week, then informed me it was due to my Fibonyalgia!!!! However since then my blood sugars have been high then low. Example yesterday when I got up its was 26.6. Later in the afternoon it was 10.3. I am watching vigorously what I am eating. Doctor put me on extra tablet, which is sitagliptin. Metformin is the other tab. any ideas. X
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook